TITLE

On Characterizations of New Separation Axioms and Topological Properties

AUTHOR(S)
Missier, S. Pious; Jeyanthi, M. J.; Kili�man, Adem
PUB. DATE
July 2012
SOURCE
European Journal of Pure & Applied Mathematics;2012, Vol. 5 Issue 3, p357
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this paper, we introduce new separations axioms ?r -R0, ?r -R1 and ?r -Dk, and study their properties.
ACCESSION #
78325335

 

Related Articles

  • α-Covering Dimension.  // International Journal of Pure & Applied Sciences & Technology;Mar2011, Vol. 3 Issue 1, p1 

    The article offers information on a type of covering dimension, indicating its properties and characterizations. It cites the use of alpha-open sets in topological spaces to present a type of covering dimension. Moreover, it indicates that every finite alpha-open cover of X has an alpha-open...

  • Soft semi-open sets and related properties in soft topological spaces. Bin Chen // Applied Mathematics & Information Sciences;Jan2013, Vol. 7 Issue 1, p287 

    D. Molodtsov (1999) [1] introduced the concept of a soft set as a new approach for modeling uncertainties. Xiao et al. [7] and Pei and Miao [8] discussed the relationship between soft sets and information systems. They showed that soft sets are a class of special information systems. So it's...

  • On da, dp and ds-Irresolute Functions. Beceren, Yusuf; Noiri, Takashi // European Journal of Pure & Applied Mathematics;2011, Vol. 4 Issue 4, p361 

    In this paper is to introduce and investigate new classes of various irresolute functions and obtain some of their properties in topological spaces.

  • Introduction to θ -Type Transitive Maps on Topological spaces. Murad Kaki, Mohammed Nokhas // International Journal of Electrical & Computer Sciences;Dec2012, Vol. 12 Issue 6, p104 

    In this paper, we define and introduce a new type of topological transitive map called θ- transitive and investigate some of its properties in (X, τθ), τ;θ denotes the θ-topology of a given topological space (X, τ ). Further, we introduce the notions of θ- minimal...

  • Disasters in topology without the axiom of choice. Keremedis, Kyriakos // Archive for Mathematical Logic; 

    We show that some well known theorems in topology may not be true without the axiom of choice.

  • Some Properties of Upper and Lower a-Continuous Intuitionistic Fuzzy Multifunctions.  // International Journal of Pure & Applied Sciences & Technology;May2011, Vol. 4 Issue 1, p44 

    The article explores aspects of lower and upper a-continuous intuitionistic fuzzy multifunctions from a topological space to an intuitionistic fuzzy topological space. Various equations are offered to prove theorems on the properties of lower and upper a-continuous intuitionistic fuzzy...

  • A Series Solution for the Ginzburg-Landau Equation with a Time-Periodic Coefficient. Siddheshwar, Pradeep G. // Applied Mathematics;Dec2010, Vol. 1 Issue 6, p542 

    The solution of the real Ginzburg-Landau (GL) equation with a time-periodic coefficient is obtained in the form of a series, with assured convergence, using the computer-assisted 'Homotopy Analysis Method' (HAM) propounded by Liao [1]. The formulation has been kept quite general to keep open the...

  • $$C^{1,\alpha }$$ -regularity for surfaces with $$H\in L^p$$. Bourni, Theodora; Tinaglia, Giuseppe // Annals of Global Analysis & Geometry;Aug2014, Vol. 46 Issue 2, p159 

    In this paper, we prove several results on the geometry of surfaces immersed in $$\mathbb {R}^3$$ with small or bounded $$L^2$$ norm of $$|A|$$ . For instance, we prove that if the $$L^2$$ norm of $$|A|$$ and the $$L^p$$ norm of $$H$$ , $$p>2$$ , are sufficiently small, then such a surface is...

  • Computing Θ(G,x) and Π(G,x) Polynomials of an Infinite Family of Benzenoid. Farahani, Mohammad Reza // Acta Chimica Slovenica;2012, Vol. 59 Issue 4, p965 

    The topological index of a graph G is a numeric quantity related to G which is invariant under automorphisms of G. The Omega polynomial Ω(G,x) for counting qoc strips in G is defined as Ω(G,x) = Σc m(G,c)xc with m(G,c) being the number of strips of length c. Other three related...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics